# SDR ASOA20140624137

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004172001
- Condition: Cracked
- Location: Frame 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT SIDE FLOOR SUPPORT HAS CRACKED SHEAR CLIP UNDERNEATH SIDE WHERE 2 SILL JOIN TOGETHER AS MARKED FRAME 23-24.  MAINTENANCE R & R DAMAGED SILL SHEAR CLIP AT FRAMES 23-24 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
